Browse "MA-Journal Papers(저널논문)" byAuthorWu, Chenxi

Showing results 1 to 3 of 3

1
An upper bound on the asymptotic translation lengths on the curve graph and fibered faces

Baik, Hyungryulresearcher; Shin, Hyunshik; Wu, Chenxi, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.4, pp.1625 - 1637, 2021-09

2
Constructing pseudo-Anosov maps with given dilatations

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48, 2016-02

3
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0